# SDR DALA2014091805096

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 101,834 hours, 14,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON SKIN BS 1582 GOING FWD .3750 LT SIDE BEHIND LAV BLOWER VENTS AT PRODUCTION BREAK.   PERMANENT REPAIR IAW ERA 529163-14.
